Cookies?
Library Header Image
LSE Research Online LSE Library Services

On the Bezout equation in the ring of periodic distributions

Rupp, Rudolf and Sasane, Amol (2016) On the Bezout equation in the ring of periodic distributions. Topological Algebra and its Applications, 4 (1). pp. 1-8. ISSN 2299-3231

[img]
Preview
PDF - Published Version
Available under License Creative Commons Attribution Non-commercial No Derivatives.

Download (536kB) | Preview

Identification Number: 10.1515/taa-2016-0001

Abstract

A corona type theorem is given for the ring R of periodic distributions in R^d in terms of the sequence of Fourier coefficients of these distributions, which have at most polynomial growth. It is also shown that the Bass stable rank and the topological stable rank of R are both equal to 1.

Item Type: Article
Official URL: http://www.degruyter.com/view/j/taa
Additional Information: © 2016 The Authors © CC BY-NC-ND 3.0
Divisions: Mathematics
Subjects: Q Science > QA Mathematics
Sets: Departments > Mathematics
Date Deposited: 04 Nov 2015 09:54
Last Modified: 23 Jul 2020 23:30
URI: http://eprints.lse.ac.uk/id/eprint/64316

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics